Coefficient inequality for certain subclass of analytic functions

  • D. Vamshee Krishna Department of Mathematics, School of Humanities and Sciences, K L University, Green Fields, Vaddeswaram-522502, Guntur Dt., Andhra Pradesh, India.
  • T. Ramreddy Department of Mathematics, Kakatiya University, Vidyaranyapuri-506009, Warangal Dt., Andhra Pradesh, India.

Abstract

The objective of this paper is to an obtain an upper bound to the second Hankel determinant $|a_{2}a_{4}-a_{3}^{2}|$ for the function $f$, belonging to a certain subclass of analytic functions, using Toeplitz determinants.

Published
2013-03-17
How to Cite
Vamshee Krishna, D., & Ramreddy, T. (2013). Coefficient inequality for certain subclass of analytic functions. Armenian Journal of Mathematics, 4(2), 98-105. Retrieved from http://armjmath.sci.am/index.php/ajm/article/view/87
Section
Articles